# SDR DLM88090819

- Difficulty date: April 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Condition: Misinstalled
- Location: Wing Anti Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RT WING ANTI-ICE HEATER BLANKET DUE TO 3 VOIDS GREATER THAN 144 INCHES.  HEATER BLANKET WAS REPLACED IAW SRM 51-20-0, EA 09-070683-03AD REV L, AND AMM 30-80-02-501.
